MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE D PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE D PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-33
Medical Device Problem Code Failure to Zero (1683)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Another contact info: (b)(6).A getinge field service engineer (fse) inspected the unit and verified that all connections were secure and properly configured.All required functional, calibration, and safety tests were performed and found to be within specification.The unit was also evaluated using a trainer and balloon, with no issues identified.After the customer repeated the pressure zeroing procedure, the issue was resolved.The unit was confirmed to be functioning normally and was cleared for clinical use.
 
Event or Problem Description
It was reported before use that the cardiosave intra aortic balloon pump (iabp) displayed pressure zeroing issue.There is no information about patient involvement.

Brand Name
CARDIOSAVE HYBRID TYPE D PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key25094155
Report Number2249723-2026-0002541
Device Sequence Number13259718
Product Code DSP
UDI-Device Identifier10607567109008
UDI-Public(01)10607567109008
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-33
Device Catalogue Number0998-00-0800-33
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown